# SDR CA010205024

- Difficulty date: January 15, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Make and model: Piper PA-34-200
- Aircraft time: 7,718 hours
- Engine: Lyc IO360C1E6
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 78500002
- Condition: Cracked
- Location: Wing
- Part time: 8,014 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE 50 HOURS INSPECTION, THE RIB MEMBRANE LOCATED OUTSIDE THE MAIN LANDING GEAR (LT SIDE) WAS FOUND CRACKED AND DEFORMED.
